| Model Number |
3389S-40 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Information was received from a company representative (rep) reporting after opening the package, it was found that the electrode head was bent.The lead was not implanted.It was unknown if there were any factors that contributed to the event.No diagnostics were performed.A new lead was implanted.The problem was resolved at the time of this report.No patient symptoms were reported.No further complications were reported or anticipated.
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Analysis of the lead 3389s-40, lot # va1a400, confirmed the allegation.Analysis confirmed that the distal end of the lead was bent out of the box.{electrical testing of the lead determined that continuity was complete and no electrical shorts were observed between circuits.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
After further discussion it was confirmed that the distal end of the lead was measured and found to be within specification (0.005¿).If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.